Cuprofen Maximum Strength Tablets help to relieve a migraine and headache, and also work for the symptomatic relief of colds, flu, and feverishness. These tablets also helps to find relief from the pain of rheumatic, muscular, dental and period pains and pain in a backache, lumbago, fibrositis, neuralgia.
Approved by Anju Gill -Pharmacist on the 15/04/2021. For more information, view our medical team
For adults and children & adolescents between 12 and 18 years:
Take one tablet with water up to three times a day as required. To be taken preferably with food. Leave at least 4 hours between doses. Do not take more than three tablets in any 24 hour period. Do not exceed the stated dose.
Children under 12 years: Not suitable for children under 12 years.
If you have taken more medicine than you should, or if children have taken this medicine by accident, always contact a doctor or nearest hospital to get an opinion of the risk and advice on action to be taken.
The symptoms can include nausea, stomach pain, vomiting (may be blood streaked), headache, ringing in the ears, confusion and shaky eye movement. At high doses, drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness, blood in urine, cold body feeling, and breathing problems have been reported.
Do not take if you
are allergic to ibuprofen or to any other ingredient in this product, aspirin or other related painkillers. have (or have had 2 or more episodes) a stomach ulcer, perforation or bleeding of the stomach. are taking aspirin at doses of above 75mg daily. If you are on low-dose aspirin (up to 75mg daily) speak to your doctor or pharmacist before you take these tablets. are taking other non-steroidal anti-inflammatory drugs (NSAIDs), as these may increase the risk of side effects. suffer from severe heart, kidney or liver failure. are in the last 3 months of pregnancy. Talk to your doctor or pharmacist if you are elderly. suffer or have suffered from asthma or allergic disease e.g. hayfever. suffer from a mixed connective tissue disease e.g. Systemic Lupus Erythematosus. have liver or kidney problems. have heart problems, previous stroke or think you might be at risk for these conditions (for example if you have high blood pressure, diabetes, high cholesterol or are a smoker)
. Cuprofen Maximum Strength Tablets belong to a group of medicines which may impair fertility in women. This effect is reversible on stopping the medicine. It is unlikely that Cuprofen Maximum Strength Tablets, used occasionally, will affect your chances of becoming pregnant, however, tell your doctor before taking this medicine if you have problems becoming pregnant. suffer from stomach or bowel problems, e.g. stomach ulcers or bleeding, ulcerative colitis, Crohn's disease.
Take special care if you are taking Anti-inflammatory/pain-killer medicines like ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment. You should discuss your treatment with your doctor or pharmacist before taking Cuprofen if you: have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs of feet due to narrow or blocked arteries), or any kind of stroke (including mini-stroke or transient ischaemic attack TIA). have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker. There is a risk of renal impairment in dehydrated children and adolescents. If you are pregnant or breast feeding Do not take this product if you are in the last 3 months of pregnancy. Speak to your doctor or pharmacist before taking this product if you are breast feeding. Speak to your doctor or pharmacist before taking this product if you are in the first 6 months of pregnancy. Important information about some of the ingredients This product contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, speak to your doctor before taking.
Can you take Cuprofen Maximum Strength Tablets with other medicines? Cuprofen may affect or be affected by some other medicines. For example: medicines that are anti-coagulants (i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicylic acid, warfarin, ticlopidine) medicines that reduce high blood pressure (ACE-inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-II receptor antagonists such as losartan) corticosteroids (e.g. prednisolone); selective serotonin re-uptake inhibitors (SSRIs); cardiac glycoside (e.g. digoxin); lithium; methotrexate; ciclosporin; mifepristone; tacrolimus; zidovudine or quinolone antibiotics (e.g. norfloxacine). Some other medicines may also affect or be affected by the treatment of Cuprofen. You should therefore always seek the advice of your doctor or pharmacist before you use Cuprofen with other medicines.
How to take Cuprofen Maximum Strength Tablets For oral use. This product is intended for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms. You must contact a doctor if your symptoms worsen or do not improve after 3 days for children and adolescents between 12 and 18 years and after 10 days for adults.
As with all medicines, these tablets can have side effects in some people.
The elderly are more likely to suffer such effects. If you suffer from any of the following at any time during your treatment STOP TAKING the medicine and seek immediate medical help: Passing blood in your faeces (stools/motions). Passing black tarry stools. Vomiting any blood or dark particles that look like coffee grounds. Allergic reactions, which can include the following: bruising or facial swelling; swelling of the lips, throat and tongue causing difficulty swallowing or breathing; breathing problems, e.g. unexplained wheezing, shortness of breath, asthma or worsening of asthma; skin reactions, e.g. skin rashes, itching, urticaria (hives) which can be severe with blistering and peeling of the skin; rapid heart rate/palpitations, collapsing or low blood pressure.
Seek medical help immediately. Severe skin reaction known as DRESS syndrome. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells) (frequency not known). STOP TAKING the medicine and tell your doctor if you experience: Indigestion or heartburn. Abdominal pain (pain in your stomach) or other abdominal stomach symptoms. Blood disorders such as anaemia, low white blood cells, low platelet count, suppressed bone marrow function or reduction in granulocytes (a type of white blood cell) which could result in the following symptoms: unexplained bruising or bleeding, sore throat, mouth ulcers, fever, extreme paleness, weakness or exhaustion. Very rarely may cause blood in urine, kidney damage or kidney failure or liver problems such as hepatitis or jaundice (yellowing of the skin).
There have been rare reports of aseptic meningitis, which can include symptoms such as headache, stiff neck, disorientation, fever and eye sensitivity to light, particularly in patients with existing auto-immune disorders such as Lupus. Seek medical help immediately. The following side effects could also occur; tell your doctor if you experience these effects: Nausea and indigestion; rarely may cause diarrhoea, constipation, vomiting or flatulence, worsening of existing bowel disease (ulcerative colitis or Crohns disease). Headaches.
Very rarely may cause skin rashes. Medicines such as Cuprofen Maximum Strength Tablets may be associated with a small increased risk of heart attack (myocardial infarction) or stroke. Fluid retention (oedema), high blood pressure, and heart failure have also been reported. If you are concerned about these effects, or if this medicine affects you in any other way, stop taking it and talk to your doctor or pharmacist.
Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard. By reporting side effects, you can help provide more information on the safety of this medicine.
Each tablet contains 400mg of the active ingredient Ibuprofen.
They also contain Lactose, Croscarmellose sodium, Methylcellulose,Magnesium stearate, Hypromellose, Talc, Titanium Dioxide, Erythrosine Aluminium Lake, Hydroxypropylmethyl Cellulose.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Cuprofen Maximum strength tablets
Very fast delivery, well packaged, will buy from again.
easy no fuss ordering good delivery time
arrived in three days after using an easy to navigate website
I buy all my tablets here. Very efficient.